# SDR FDEA202102110332

- Difficulty date: February 11, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004148
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT HAS CORROSION AT THE UPPER SURFACE AT BULLNOSE AREA APPROX 32.8"   FROM I/B SIDE REPLACED SLAT PER B757 AMM 27-81-02-4
